MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VITAWAVE FINGER CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD PRESSURE, NON INVASIVE

EDWARDS LIFESCIENCES DR VITAWAVE FINGER CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD PRESSURE, NON INVASIVE
Model Number VWCA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the systolic reading on a vw cuff, lot: 65519028, was consistently higher than a nibp cuff during a case.At the restart of case, it was an average of 10 points.During and towards the end of the case, the systolic value of the vw cuff was 30 points higher than the nibp cuff.It was consistent in both procedures.The diastolic values were 1 to 5 points off.Correlation on trends was good.Waveform trend over time behaved as expected when the patient was stimulated or medication was given.No patient injuries.Cuff was attached to a hemosphere vita monitor and not retained after case.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.However, an investigation was initiated to assess for any manufacturing related processes which could be correlated to the lot number.A supplemental report will be forthcoming when the investigation is complete.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
A device history record review was completed and documented that device met all specifications upon distribution.

Brand Name
VITAWAVE FINGER CUFF ADULT
Common Device Name
SYSTEM, MEASUREMENT, BLOOD PRESSURE, NON INVASIVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key19041818
Report Number2015691-2024-02552
Device Sequence Number15292260
Product Code DXN
UDI-Device Identifier00690103218893
UDI-Public(01)00690103218893(17)260107(11)240108(10)65519028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/07/2026
Device Model NumberVWCA
Device Lot Number65519028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown